# SDR 2023F00210

- Difficulty date: June 23, 2023
- Submitted: June 23, 2023
- Operation: General aviation
- Aircraft: N345GS
- Make and model: Cvac 34070
- Aircraft serial: 291
- Aircraft time: 26,460 hours
- System (JASC): 8200 · Water Injection System
- Part: Pressure Switch
- Part number: 41015BL201
- Part serial: 2113
- Condition: Activated
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB NUMBER ONE ENGINE ADI LIGHT REMAINED ON AFTER ADI SYSTEM WAS SWITCHED OFF, AIRCRAFT RETURNED TO BASE / KOPF.
